# SDR HNAA020009

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 14,900 hours, 17,662 cycles
- Engine: Pwa PW123
- Engine time: 11,367 hours, 13,448 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: AT0002
- Condition: Making Metal
- Location: Nr 2
- Part time: 11,367 hours, 13,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

WHILE SETTING CRUISE POWER NR 2 ENGINE BEGAN CLANKING AND POPPING.  CREW SECURED NR 2 ENGINE AND RETURNED TO DEPARTURE FIELD.  MAINTENANCE FOUND METAL CONTAMINATION IN THE OIL TANK.  REPLACED NR 2 ENGINE.
